MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 16MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 16MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186850016
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Foreign Body In Patient (2687); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient for revision surgery after spondylodesis c4/5 with autologues bone graft and skyline plate on (b)(6) 2018.Current revision surgery because of persisting pain in neck and arms.Unclear if low grade infect, non union in radiology.During implant removal, it was found, that one of the skyline screws in c5 was broken.The tip of the screw was left in the vertebral body because it was impossible to remove.Surgery went on as planned and a longer plate was implanted.Removed implants were send for sonification and will not be available for examination.Was surgery delayed due to the reported event? --> no, action taken when event occurred? --> none, screw tip was left in place, was procedure successfully completed? --> yes, were fragments generated? --> unknown, if yes, were they removed easily without additional intervention? --> no, patient status/ outcome / consequences --> unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, other information --> patient has a strong nickel allergy and was intensively tested for other kinds of allergy like tan, tav, ticp before primary surgery.None of them could be confirmed., is the patient part of a clinical study --> no.Concomitant device reported: unknown plate (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.

Brand Name
SKY VARIABLE S-D SCW 16MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9104494
Report Number1526439-2019-52125
Device Sequence Number1783073
Product Code KWQ
UDI-Device Identifier10705034134109
UDI-Public(01)10705034134109
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186850016
Device Catalogue Number186850016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight48